RECENTLY I HAVE CUT BACK TAKING AND SNORTNG AT LEAST 200+ MG OF OXI TO ABOUT 4-6 5MG PERCS, NOW I WANT OR FEEL LIKE STARTING AGAIN SINCE I FEEL UNDER CONTROL. MY FRIEND JUST DROP OFF KLONODINE,TRANZADONE AND LORAZAPAM HE SAID WOULD HELP WITH MY URGES AND ALSO WOULD HELP A NIGHT TO SLEEP, ANYONE HAVE HISTORY WITH THESE DRUGS? PLEASE LET ME KNOW I WOULD RATHER TRY THESE INSTEAD OF THR PERCS.
You think you have your using under control? Is that why you want to start back? I am just trying to understand.
If so, what makes you think this time is different? What has changed?
My personal experience is that I have never had it under control although I thought I did for years. I always ended up back in the same place. And it was ALWAYS because that little voice in my head told me that it was okay and that I could just take one. Well, one turned into two and two turned into twenty and twenty turned into one hundred.
Hun, this is the part where you will hear "aftercare" and this is what it is for. Until you get to those demons and the core issues behind why you use drugs, you will continue on this merry-go-round.
I hope you get the help you need and I also hope you stick around here and listen to the people who have been where you are. Good luck.
I think you mean you are ready to start back dropping down your using right? I HOPE that is what you mean.. We cannot really give dosing advice here. It is ALWAYS best to do this through a doctor who can give you the right medication to help with your withdrawal. I can tell you that:
Klonodine - (which is probably Clonidine) is a blood pressure medication that many doctors use to help ease withdrawal. It will help with the goosebumps and sweating and **it can also make you sleepy**
Trazadone - is a very old mild antidepressant which is used frequently as an insomnia medication. **it can also make you sleepy**
Lorazepam - aka Ativan is a benzodiazepine. This class of drugs - Benzos for short -are extremely addicting and very dangerous. Ativan is a pretty strong one. **it can also make you sleepy**
**see many of these meds do the same thing** ITS NOT safe to just ramdomly mix medication. My suggestion would be to see a doctor or at the very least call a pharmacy and get some advice.
I would tell you to leave the Lorazepam alone and not even get mixed up with that. The Clonidine can help a lot, but I have no idea how much or little you should take. Same with the Trazadone.
And ultimately, like IBKleen said once your through the w/drawal you will need to learn how to STAY clean. Much harder than getting clean. Aftercare is key. The merry-go-round will never stop until you (we as addicts) figure out why we use in the first place.
A lot of members here kept telling me that's what I needed to do, and I kept telling myself that I didn't need it. I now go to meetings, and the cravings are now becoming few and far between, whereas they used to be pretty bad at one point. You've received some really great advice here and I hope you continue to post to all of us how things are going for you!
THANKS SO MUCH FOR THE INFO, I WILL NOT TAKE THE LORAZEPAM SINCE IT IS ADDICTING AND DANGEROUS. THIS SITE IS VERY HELPFUL TO ME BECAUSE I AM PRETTY MUCH BY MYSELF SINCE I CANNOT TELL MY FAMILY OR FRIENDS. WHICH WOULD EFFECT MY JOB AND HOME LIFE.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.